It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was taking 10mg of Lexapro for about 6 weeks, and I really didn't notice any side effects - I actually lost 5 pounds, and my moods were a little more even rather than the ups and downs. I forgot to take it for 2 days, and just about lost my mind - I had a really bad panic attack and ended up in the emergency room. I couldn't figure out what had happened - then I realized I hadn't taken the Lexapro for 2 days and the emergency room dr. said that you have to taper off of that slowly, it can cause severe withdrawals including anxiety and panic attacks. I went to see my dr. the next day and he said NO, you can quit taking Lexapro cold turkey becuase it doesn't have any side effects. I was like, um, I have felt "out of my head" and disassociated for 4 days now, with severe anxiety and panic attacks like I never had before starting Lexapro. He said it was just my imagination. I am wondering if anyone else has experienced the same side effects after being on Lexapro, and how long they last. It's comforting on one hand to know that there is a reason for having the anxiety, but at the same time, I don't want to have to deal with them! Are they less severe if you taper off? Any input is greatly appreciated!





All times are GMT -7. The time now is 12:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!